# SDR 97ZZZM259

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8042W
- Make and model: Cvac 440
- Aircraft serial: 503
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 3402300000817
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-1/B-2 INSPECTION, THE VERTICAL STABILIZER RT FRONT SPAR RAIL AT WL 151 WAS FOUND TO BE CRACKED.  REPLACED RAIL WITH NEW UNIT.  AIRCRAFT WILL BE RETURNED TO SERICE AT END OF INSPECTION.
